# SDR HNAA2024022300129

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,235 hours, 49,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BAG SMOKE EICAS MESSAGE DISPLAYED WITH BAGGEXTG BUTTON ILLUMINATED IN FLT. BAG BAY SHOWS NO SIGN OF FIRE. EXTG BUTTON WAS PUSHED. MEL   21FEB24  11:27  SDF  C05205  26-8  BAGGAGE COMPARTMENT FIRE EXTINGUISHER. FACT  21FEB24  18:15  PHL R+R BOTH BAGGAGE HIGH RATE AND METERING BOTTLES IAW AMM 26-23-01. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME. CLEAR MEL 26-8. MDIS  641     26-15  3048091  22FEB24  PHL  CLOSE  PREF LP 304808-1. PER MOCC INSPECT FORE AND AFT BAGGAGE SMOKE DETECTORS FOR OBVIOUS DEFECTS/DAMAGE. REPAIR.REPLACE AS NEEDED FACT  22FEB24  16:14  PHL INSPECTED BOTH SMOKE DETECTORS, NO OBVIOUS DEFECTS NOTED. REMOVED AND REPLACED AFT SMOKE DETECTOR AS A  MAINTENANCE PRECAUTION IN REF TO AMM 26-15-01, OPS CHECK GOOD IN REF TO AMM 26-15-00. AIRCRAFT OK FOR SERVICE.
